A new expansion of the leaky aquifer function
Version of Record online: 4 AUG 2008
Copyright © 2008 Wiley Periodicals, Inc.
International Journal of Quantum Chemistry
Special Issue: Proceedings of the International Symposium on Theory and Computations in Molecular and Materials Sciences, Biology, and Pharmacology
Volume 108, Issue 15, pages 3042–3046, 2008
How to Cite
Pinchon, D., Hoggan, P. E. and Harris, F. E. (2008), A new expansion of the leaky aquifer function. Int. J. Quantum Chem., 108: 3042–3046. doi: 10.1002/qua.21835
- Issue online: 23 SEP 2008
- Version of Record online: 4 AUG 2008
- Manuscript Accepted: 29 MAY 2008
- Manuscript Received: 20 MAY 2008
- U. S. National Science Foundation. Grant Number: PHY-0601758
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!